KFMG Program Schedule
The Overnight, 12:00 AM - 6:00 AMHosted by Ron Sorenson
Ron comes in at 2 a.m. to continue our very early Monday morning music.
The Morning Show, 6:00 AM - 12:00 PMHosted by Gary Monte
What better way to start your weekday than with some seriously cool tunes? Let Gary Monte get your day off and running in great style!
The Preston Daniels Show, 12:00 PM - 2:00 PMHosted by Preston Daniels
Preston gets your Monday afternoon started with jazz and soul, rock and roll, world beat, and the occasional timely guest.
Midday Music, 2:00 PM - 3:00 PMHosted by Ron Sorenson
KFMG offers up a great mix of tunes for your afternoon!
The Ron Sorenson Show, 3:00 PM - 6:00 PMHosted by Ron Sorenson
Progressive music from the Dean of progressive music. Nobody has done it longer or better.
Dirt Road Radio, 6:00 PM - 8:00 PMHosted by Brian Joens
Brian brings a new stack of music to start every new week. Americana, adult indie rock, Iowa artists, and more. 2 hours worth. No extra charge.
Get everything new here before they even get it. Got it? Good.
Where The Blacktop Ends, 8:00 PM - 10:00 PMHosted by Kenn Bowen
Kenn Bowen is the host of 'Where The Blacktop Ends,' a show featuring "music with a twang." It's Americana, Alternative Country, Outlaw Country, Rockabilly, and Country Rock.
The Overnight, 10:00 PM - 12:00 AMHosted by Gary Monte
Who's your late night pal? That's right, KFMG is live and awake every weeknight for the Overnight. It certainly makes for habit-forming late-night companionship.